# SDR DHL2001741503

- Difficulty date: March 8, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STA 743 LBL 24.75 TO 45.5 HAS A CRACK.  REMOVED AND REPLACED MED STRAP-FLOOR SUPPORT STA 743 LBL 24.75 TO 45.5. MAT USED 7075T6 .040 PO 8311935 LOT 219081 SIZE 16.5 X 2 INCHES AS PER B 727 SRM 51-20-2.  TREATED, ALODINED AND PRIMER AS PER B727 SRM 51.10.6.
